COMBINATION OF THINGS
This blue-eyed baby. How we love her so.
Avery started the last of her chemo meds today. Fortunately, it’s one she’s been taking since the beginning, so no new side effects to worry about.
But, that doesn’t alleviate all of the effects of the medicines.
Today has been a bit hit or miss.
She is hungry (growth spurt + steroids) and sleepy.
But also appears to be nauseous, irritable, and somewhat uncomfortable.
It can be a combination of things:
- side effects of medications
- back pain from yesterday’s LP
- headache from anesthesia yesterday
The hard part here is simply her lack of ability to communicate.
Her care team does their best to cover every possible ailment and pain to keep her feeling as well as can be.
Mom and Dad do their best to help communicate her actions and to love on her to keep her as comfortable as possible.
It’s a delicate balance of finding exactly what she needs. And when everything comes together perfectly, sweet Avery is right back to her fun, babbling, smiling self.
Those are the best parts of the day.
Please keep praying for more of those good parts in the days and weeks ahead.
Last, but not least, we want to send a BIG THANKS to Be The Match for sharing Avery’s story today!
In their honor, here’s your daily reminder (especially those 18-44) to join the national registry to be included in the search for a donor for Avery!
A FREE kit will be sent to you. Just mail it back ASAP.
You can easily click this link or simply text everavery to 61474